# SDR MASA200700207

- Difficulty date: April 15, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 30,294 hours, 26,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7340 IAD - FWD FA EMERGENCY FLASHLIGHT INOP.  MX REPLACED BATTERY.
